Hello! My mother had been taking Avalide 300/12.5 for several years. She had a stomach virus in September, and since then has had problems with low blood pressure (89/53), rapid pulse, shortness of breath, and fatigue. Her doctor took her off Avalide and put her on Avapro 150, and her blood pressure and pulse rate improved, but her feet swelled up. Now he has given her hydrochlorothiazide 25 mg in addition to her Avapro 150. Her blood pressure is normal around 6 p.m., but drops too low before she goes to bed at 11:30 p.m. She is tired all the time, feels wiped out, her pulse is faster than normal for her, and she gets out of breath from normal household routines. Her doctor told her she is anemic, but isn't doing anything to treat it. She also takes calcium supplements for osteoporosis and vitamin A in large doses for macular degeneration. Anyone know what her problem could be? Thanks.
All of her symptoms suggest anemic person, but this condition need to be treated with iron supplement and her doctor have to find the underlying cause of it.
Avalide 300 can cause lowering of blood pressure as a side effect.